# SDR UIEA2020100852167

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,369 hours, 19,502 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 99802048
- Condition: Malfunctioned
- Location: Fan Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED OVERHEAT EICAS ILLUM ON CLIMBOUT.  ACCOMPLISHED QRH IN CRUISE AND BLEED SYSTEM RESET.  SAME EICAS ILLUM ON DESCENT THROUGH 17,500 FT MSL.  REMOVED AND REPLACED RIGHT ENGINE FAN AIR VALVE, IAW 36-11-16.  FAMV CHECKS GOOD.  ENGINE IDLE RUN.  OK NO MSG MM 71-00-00.
